# SDR IXXA202204117107

- Difficulty date: April 7, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 91,584 hours, 41,818 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 112C2464
- Condition: Arced
- Location: Window Heat
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM KRIV TO KIAH, CREW REPORTED A STRONG ELECTRICAL ODOR EMITTING FROM THE LEFT NUMBER 1 WINDOW ASSEMBLY ELECTRICAL CONNECTION. AIRCRAFT DIVERTED TO KPHX. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE.  REMOVED AND REPLACED L1 WINDOW, HEAT CONTROLLER ASSEMBLY AND ICE PROTECT WIRE BNDL CAP IAW B767 AMM 56-11-00 AND 30-41-00. OPERATIONAL CHECK SATISFACTORY. NO FAULTS NOTED. 
AND ICE PROTECT WIRE BNDL CAP IAW B767 AMM 56-11-00 AND 30-41-00. OPERATIONAL CHECK SATISFACTORY. NO FAULTS NOTED.
